Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

weaning off oxy 30 mg er

My insurance switched prescription carriers and now will now pay for my med. I have been weaning myself odd oxycontin 2)30 daily er. I am done to half my dose in one month. There was some times of uncomfortableness..Wd  here and there, but I handled it okay. Now al of a sudden, I am worse..pain in body very high and tummy cramps/gas. I haven't gone down on the weaning for 10 days...I always wait until body adjust to new reduction of dose.But now I am worse? what ids happening? DID it catch up with me after a month?
2 Responses
495284 tn?1333894042
COMMUNITY LEADER
So are you going to continue on getting off these or get more meds?
1 Comments
Off. Def off. Still on taper.
4522800 tn?1470325834
I responded in your other post.
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.